MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes Infusion or Flow Problem (2964); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report:.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "the ventilator display showed fan failure".The log files showed that the device stopped during patient ventilation and at next start-up the ventilator alarmed for fan failure.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.
 
Additional Manufacturer Narrative
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "the ventilator display showed fan failure".The log files showed that the device stopped during patient ventilation and at next start-up the ventilator alarmed for fan failure.Batteries completely discharged due to: - poor batteries state of health (soh) and lack of regular maintenance.Battery replaced and the issue was solved.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key21109414
Report Number3001421318-2025-00078
Device Sequence Number7679803
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)190607(240)161010
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown